Attractive Fixed Points and Continued Fractions.

John Gill

Mathematica Scandinavica (1973)

  • Volume: 33, page 261-268
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gill, John. "Attractive Fixed Points and Continued Fractions.." Mathematica Scandinavica 33 (1973): 261-268. <>.

author = {Gill, John},
journal = {Mathematica Scandinavica},
pages = {261-268},
title = {Attractive Fixed Points and Continued Fractions.},
url = {},
volume = {33},
year = {1973},

AU - Gill, John
TI - Attractive Fixed Points and Continued Fractions.
JO - Mathematica Scandinavica
PY - 1973
VL - 33
SP - 261
EP - 268
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.